# SDR AALA20110426MIA01

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 34,586 hours, 14,479 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Condition: Inoperative
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED TAT PROBE TEMPERATURE INDICATION ERRATIC.  FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TAT PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
